# SDR USAA2010050490887

- Difficulty date: April 18, 2010
- Submitted: May 4, 2010
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 65,630 hours, 29,313 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: D53113305200
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S3 - MAJOR REPAIR - CRACK ON WEB TEE AT FR11, Y765.  REPLACED WEB TEE AT FR11, Y765 IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53113022.
